# SDR RU3A20121211002

- Difficulty date: December 11, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 9,020 hours, 3,784 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE WINDSHIELD ANTI-ICE FAILURE IN CRUISE FLIGHT.  PERFORMED WINDSHIELD ANTI-ICE FAILURE AS DIRECTED IN ABNORMAL PROCEDURE.  CONTINUED ON ORIGINAL ROUTE TO PLANNED DESTINATION.  APPROX 20 MIN LATER NOTICED CRACK OF OUTER PLY OF RIGHT SIDE WINDSHIELD.  CRACK RAN FROM TOP TO BOTTOM ABOUT CENTER SCREEN.  PERFORMED ABNORMAL PROCEDURE FOR WINDSHIELD OUTER FACE PLY FAILURE.  CHANGED DESTINATIONS TO A CLOSER AIRPORT.  ON DESCENT, OUTER PLY OF WINDSHIELD SEPARATED FROM AIRCRAFT.  ONCE ON THE GROUND, MECH VISUALLY INSPECTED AIRCRAFT AND FOUND NO FURTHER DAMAGE.
